Journal d'Analyse Mathématique

, Volume 111, Issue 1, pp 369–390

The discrete maximal operator in metric spaces

Article

DOI: 10.1007/s11854-010-0022-3

Cite this article as:
Aalto, D. & Kinnunen, J. JAMA (2010) 111: 369. doi:10.1007/s11854-010-0022-3

Abstract

We study the action of the so-called discrete maximal operator on Newtonian, Hölder and BMO spaces on metric measure spaces equipped with a doubling measure and a Poincaré inequality. The discrete maximal operator has better regularity properties than the standard Hardy-Littlewood maximal operator and hence is a more flexible tool in this context.

Copyright information

© Hebrew University Magnes Press 2010

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of TurkuTurkuFinland
  2. 2.Institute of MathematicsHelsinki University of TechnologyHelsinkiFinland

Personalised recommendations